# SDR 2012FA0000629

- Difficulty date: August 31, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N402SE
- Make and model: Hawbee 4000
- Aircraft serial: RC47
- Engine: Pwc PW308A
- System (JASC): 7603 · Power Lever
- Part: Module
- Part number: 426000015
- Part serial: 160680
- Condition: Faulted
- Location: Throttle
- Part time: 26 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT, FADEC FAULT INDICATED, AT 15000 FT ALTITUDE ENGINE NR 1 (LT) ROLLED BACK TO IDOL WITH FADEC FAIL INDICATION.  PILOTS WERE UNABLE TO GET CONTROL OF ENGINE.  DECLARED AN EMERGENCY AND LANDED WITH LT ENGINE AT IDLE.  CONTROL OF RT ENGINE WAS NORMAL.  REPLACED THROTTLE MODULE ASSY AND ACFT RETURNED TO BASE.  NO INJURIES REPORTED.
